# SDR IPXA2021030566461

- Difficulty date: February 22, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22141261149
- Part serial: 0952001
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 OB TR AFT UPPER CORNER ABOVE THE EXHAUST NOZZLE IS CHAFFED AND DEFORMEDREPAIRED IAW PW SRM 54-30-00 REPAIR 43
